Volume 9, issue 3 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Chains on suspension spectra

Neil P Strickland

Algebraic & Geometric Topology 9 (2009) 1681–1725
Bibliography
1 D Barnes, Classifying rational $G$–spectra for finite $G$, Homology, Homotopy Appl. 11 (2009) 141 MR2506130
2 S Eilenberg, J A Zilber, Semi-simplicial complexes and singular homology, Ann. of Math. $(2)$ 51 (1950) 499 MR0035434
3 R Fritsch, R A Piccinini, Cellular structures in topology, Cambridge Studies in Advanced Math. 19, Cambridge University Press (1990) MR1074175
4 P Gabriel, M Zisman, Calculus of fractions and homotopy theory, Ergebnisse der Math. und ihrer Grenzgebiete, Band 35, Springer New York, New York (1967) MR0210125
5 J P C Greenlees, Rational torus-equivariant stable homotopy. I. Calculating groups of stable maps, J. Pure Appl. Algebra 212 (2008) 72 MR2355035
6 J P C Greenlees, B Shipley, An algebraic model for free rational $G$–spectra for connected compact Lie groups $G$ arXiv:0906.5575
7 J P May, Simplicial objects in algebraic topology, Van Nostrand Math. Studies, No. 11, D. Van Nostrand Co., Princeton, N.J.-Toronto, Ont.-London (1967) MR0222892
8 D Quillen, Rational homotopy theory, Ann. of Math. $(2)$ 90 (1969) 205 MR0258031
9 B Shipley, An algebraic model for rational $S^1$–equivariant stable homotopy theory, Q. J. Math. 53 (2002) 87 MR1887672
10 D Sullivan, Infinitesimal computations in topology, Inst. Hautes Études Sci. Publ. Math. (1977) MR0646078